# SDR NOCA13707

- Difficulty date: July 5, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D03159
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP/SLAT ELEC EICAS MESSAGE ON STATUS PAGE.  FOUND NR 2 FSEU AT FAULT.  REMOVED AND REPLACED NR 2 FSEU AS PER MM 27-51-01, OPS CHECK OK.
